toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Records Links
Author Chuaqui, M.; Hamada, H.; Hernandez, R.; Kohr, G. pdf  doi
openurl 
  Title Pluriharmonic mappings and linearly connected domains in C-n Type
  Year (up) 2014 Publication Israel Journal Of Mathematics Abbreviated Journal Isr. J. Math.  
  Volume 200 Issue 1 Pages 489-506  
  Keywords  
  Abstract In this paper we obtain certain sufficient conditions for the univalence of pluriharmonic mappings defined in the unit ball of C-n . The results are generalizations of conditions of Chuaqui and Hernandez that relate the univalence of planar harmonic mappings with linearly connected domains, and show how such domains can play a role in questions regarding injectivity in higher dimensions. In addition, we extend recent work of Hernandez and Martin on a shear type construction for planar harmonic mappings, by adapting the concept of stable univalence to pluriharmonic mappings of the unit ball into C-n .  
  Address [Chuaqui, Martin] Pontificia Univ Catolica Chile, Fac Matemat, Santiago 22, Chile, Email: mchuaqui@mat.puc.cl;  
  Corporate Author Thesis  
  Publisher Hebrew Univ Magnes Press Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0021-2172 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000338204700022 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 389  
Permanent link to this record
 

 
Author Bravo, M.; Cominetti, R. pdf  doi
openurl 
  Title Sharp convergence rates for averaged nonexpansive maps Type
  Year (up) 2018 Publication Israel Journal Of Mathematics Abbreviated Journal Isr. J. Math.  
  Volume 227 Issue 1 Pages 163-188  
  Keywords  
  Abstract We establish sharp estimates for the convergence rate of the Kranosel'skiA-Mann fixed point iteration in general normed spaces, and we use them to show that the optimal constant of asymptotic regularity is exactly . To this end we consider a nested family of optimal transport problems that provide a recursive bound for the distance between the iterates. We show that these bounds are tight by building a nonexpansive map T: [0, 1](N) -> [0, 1](N) that attains them with equality, settling a conjecture by Baillon and Bruck. The recursive bounds are in turn reinterpreted as absorption probabilities for an underlying Markov chain which is used to establish the tightness of the constant 1/root pi.  
  Address [Bravo, Mario] Univ Santiago Chile, Dept Matemat & Ciencia Computac, Alameda Libertador Bernardo Ohiggins 3363, Santiago, Chile, Email: mario.bravo.g@usach.cl;  
  Corporate Author Thesis  
  Publisher Hebrew Univ Magnes Press Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0021-2172 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000442512900006 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 909  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: